Point-weight designs with design conditions on t points. / Dent, A. W.

In: Discrete Mathematics, Vol. 308, No. 11, 2008, p. 2080-2093.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Point-weight designs with design conditions on t points. / Dent, A. W.

In: Discrete Mathematics, Vol. 308, No. 11, 2008, p. 2080-2093.

Research output: Contribution to journalArticlepeer-review

Harvard

Dent, AW 2008, 'Point-weight designs with design conditions on t points', Discrete Mathematics, vol. 308, no. 11, pp. 2080-2093.

APA

Dent, A. W. (2008). Point-weight designs with design conditions on t points. Discrete Mathematics, 308(11), 2080-2093.

Vancouver

Dent AW. Point-weight designs with design conditions on t points. Discrete Mathematics. 2008;308(11):2080-2093.

Author

Dent, A. W. / Point-weight designs with design conditions on t points. In: Discrete Mathematics. 2008 ; Vol. 308, No. 11. pp. 2080-2093.

BibTeX

@article{d7340623167b46079fe7eb309958f65b,
title = "Point-weight designs with design conditions on t points",
author = "Dent, {A. W.}",
year = "2008",
language = "English",
volume = "308",
pages = "2080--2093",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "11",

}

RIS

TY - JOUR

T1 - Point-weight designs with design conditions on t points

AU - Dent, A. W.

PY - 2008

Y1 - 2008

M3 - Article

VL - 308

SP - 2080

EP - 2093

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 11

ER -